# SDR CHQA000248

- Difficulty date: April 6, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N286
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 4,939 hours, 3,747 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Condition: Out Of Adjust
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

BLEED 1 OVER TEMP WARNING DURING CLIMBOUT OF IND.  WE HAD JUST EXITED ICING CONDITIONS.  FOLLOWED QRH AND WARNING WENT AWAY. TURNED BLEED BACK ON AND WARNING CAME BACK ON.  DECLARED INFLIGHT EMERGENCY AND MADE UNEVENTFUL LANDING AT IND.  PERFORMED ADJUSTMENT AND TEST OF FAN AIR THERMOSTAT PER AMM 36-11-06.  NO DEFECTS NOTED DURING GROUND RUN.
